Tsukuba Journal of Mathematics

Minimal surfaces with constant curvature and Kaehler angle in complex space forms

Yoshihiro Ohnita

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 191-207.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161017

Digital Object Identifier
doi:10.21099/tkbjm/1496161017

Mathematical Reviews number (MathSciNet)
MR1003602

Zentralblatt MATH identifier
0678.53055

Citation

Ohnita, Yoshihiro. Minimal surfaces with constant curvature and Kaehler angle in complex space forms. Tsukuba J. Math. 13 (1989), no. 1, 191--207. doi:10.21099/tkbjm/1496161017. https://projecteuclid.org/euclid.tkbjm/1496161017


Export citation